MAUDE Adverse Event Report: Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number BB1001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 09/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a user experienced hyperglycemia while using an ilet pump, with blood glucose rising above 300 mg/dl after a recent supply change and trending down following a full supply replacement; the user reported no device alarms, no infusion set or cartridge issues, and no non-ilet factors other than acute stress, and the medical device problem and device component details were not fully characterized due to insufficient information.Symptoms included hyperglycemia.Outcomes included no health consequences or impact.Investigation included interviews and analysis of information provided by the user or third party.Investigation of this case revealed no findings available, with insufficient information regarding a device problem or specific component involvement.It was concluded, based on previously established findings for similar reports, that the cause was not established.If the device is returned, a physical evaluation will be performed, and a supplemental will be submitted.

Brand Name
iLet Bionic Pancreas
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer (Section G)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer Contact
jared fukushima
11 hughes
irvine, CA 92618
+1(949)288-8350
MDR Report Key50941667
Report Number3019004087-2026-68316
Device Sequence Number9589140
Product Code QFG
UDI-Device Identifier00850050080206
UDI-Public00850050080206
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBB1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale